# SDR REXA2015011900061

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 1,988 hours, 1,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ALL EMER LIGHT SWITCHES IN OFF POSITION REPOWERED ACFT WITH APU ALL APPROPRIATE ELEC BUSES POWERED WHEN THE EMER LIGHTS ARE SELECTED TO ARM.  ALL THE LIGHTS ILLUMINATE WHEN SELECTED TO ON, THEY ALSO ALL ILLUMINATE THE ONLY WAY TO SHUT OFF EMER LIGHTS IS TO SELECT OFF POSITION IN COCKPIT.  R & R EMER LIGHT CB 2U3 IAW AMM 24-08-07.  OPERATIONS CHECKED OK, NO DEFECT NOTED.  ACFT OK FOR SERVICE.
